# SDR C2XA11CL212

- Difficulty date: September 20, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 27,474 hours, 20,705 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 14522756409
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED AN ENGINE NR 2 FIRE DETECT FAIL MESSAGE ONLY DURING DESCENT, LOW PITCH ATTITUDE AND THRUST LEVER AT IDLE.  MAINTENANCE INSPECTED AND REPLACED NR 2 ENGINE FIRE DETECT HARNESS.  OPERATIONAL CHECKS WERE GOOD.
